# SDR MALA000498

- Difficulty date: July 25, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SMALL GROUP OF DENTS ON RT SIDE OF FUSELAGE AT STA 339.0, 15 INCHES BELOW WINDOW.  REFER TO CELSIUS TASK CARD 18639-2523.  MAINTENANCE FOUND DENTS TO RANGE IN DEPTH FROM .002 TO .017 X .5 INCH LONG.  SUBJECT DENTS ARE TO CLOSE TOGETHER 4XL AND ARE OUT OF LIMITS PER SRM 51-10-10, PERFORMED CABIN PRESSURE CHECK.  CHECKS GOOD.
